# SDR QXEA2009011200006

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 4,031 hours, 4,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: AR2674
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DOOR TO ALTERNATE EXTENSION WILL NOT OPEN.  INSPECTED AND FOUND LATCH BROKEN.  REMOVED AND REPLACED LATCH, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
